# SDR CA070202006

- Difficulty date: January 24, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 5,675 hours
- Engine: Allsn 250C30P
- System (JASC): 2432 · Battery/Charger System
- Part: Diode
- Part number: 301265AA
- Condition: Failed
- Location: Battery Relay
- Component: Battery Relay, Bell
- Component part number: SM20ACD200A2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SINCE THE DIODE FAILED, A DIRECT SHORT TO GROUND OCCURED.  CAUSING THE BATTERY CIRCUIT WIRING TO BURN OFF ITS SHIELDING AND THE DIODE PIG TAIL FROM X1 TO X2 ON THE RELAY HEATED UP TO THE POINT OF BREAKING, FLAME WAS PRESENT.  THE BATTERY SWITCH WAS NOT DAMAGED, NOR WAS THE RELAY. (TC NR 20070202006)
